Inference in dynamic stochastic frontier models
Article first published online: 27 JUL 2006
Copyright © 2006 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 21, Issue 5, pages 669–676, July/August 2006
How to Cite
Tsionas, E. G. (2006), Inference in dynamic stochastic frontier models. J. Appl. Econ., 21: 669–676. doi: 10.1002/jae.862
- Issue published online: 27 JUL 2006
- Article first published online: 27 JUL 2006
- Manuscript Revised: 22 DEC 2004
- Manuscript Received: 29 SEP 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!